Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 56, NWS Little Rock, AR

April 7, 2021Johnson County, Newton County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Apr 7, 2021, 1:59 PM CDT for Johnson County, Newton County, Arkansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 7, 2021, 1:59 PM CDT (18:59 UTC)
Expired
Apr 7, 2021, 2:45 PM CDT
In force
46 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Johnson County, AR, Newton County, AR

The radar

The Western Arkansas radar (KSRX), 104 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 12:38 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2021-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 790 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2021-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
790 J/kg
Mixed-layer CIN
-275 J/kg
Mixed-layer LCL
767 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

335 
WUUS54 KLZK 071859
SVRLZK
ARC071-101-071945-
/O.NEW.KLZK.SV.W.0056.210407T1859Z-210407T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
159 PM CDT Wed Apr 7 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Northern Johnson County in western Arkansas...
  Southern Newton County in north central Arkansas...

* Until 245 PM CDT.

* At 159 PM CDT, a severe thunderstorm was located near Woodland, or
  11 miles north of Clarksville, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Clarksville...                    Dillen...
  Woodland...                       Upper Buffalo Wilderness Area...
  Devils Knob...                    Walnut...
  Rosetta...                        Catalpa...
  Fort Douglas...                   Fallsville...
  Crossroad...                      Swain...
  Haw Creek Falls Campground...     Oark...
  Nail...                           Arbaugh...
  Mineral Springs Recreation Area...
  Wayton...
  Mossville...                      Salus...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CDT for western,
central and north central Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3586 9296 3573 9315 3573 9316 3572 9317
      3547 9351 3550 9361 3558 9368 3577 9356
      3577 9352 3582 9353 3596 9344
TIME...MOT...LOC 1859Z 219DEG 38KT 3562 9350 

HAIL...1.00IN
WIND...60MPH
 
$$

DTC
2 follow-up statements
320 
WWUS54 KLZK 071911
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
211 PM CDT Wed Apr 7 2021

ARC071-101-071945-
/O.CON.KLZK.SV.W.0056.000000T0000Z-210407T1945Z/
Johnson AR-Newton AR-
211 PM CDT Wed Apr 7 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR NORTHERN JOHNSON AND SOUTHERN NEWTON COUNTIES...

At 210 PM CDT, a severe thunderstorm was located over Devils Knob, or
18 miles north of Clarksville, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Upper Buffalo Wilderness Area...  Walnut...
Rosetta...                        Devils Knob...
Wayton...                         Mossville...
Salus...                          Catalpa...
Ozone...                          Fallsville...
Crossroad...                      Swain...
Deer...                           Oark...
Dixon Ridge...                    Cowell...
Nail...                           Arbaugh...
Mineral Springs Recreation Area...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CDT for western and
north central Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3555 9345 3556 9353 3566 9360 3577 9354
      3577 9352 3580 9353 3595 9345 3596 9344
      3587 9299
TIME...MOT...LOC 1910Z 219DEG 38KT 3572 9340 

HAIL...1.00IN
WIND...60MPH
 
$$

DTC
276 
WWUS54 KLZK 071923
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
223 PM CDT Wed Apr 7 2021

ARC071-071933-
/O.CAN.KLZK.SV.W.0056.000000T0000Z-210407T1945Z/
Johnson AR-
223 PM CDT Wed Apr 7 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JOHNSON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CDT for western and
north central Arkansas.

LAT...LON 3588 9305 3573 9324 3573 9340 3582 9343
      3594 9333
TIME...MOT...LOC 1923Z 219DEG 38KT 3583 9329 

$$

ARC101-071945-
/O.CON.KLZK.SV.W.0056.000000T0000Z-210407T1945Z/
Newton AR-
223 PM CDT Wed Apr 7 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHERN NEWTON COUNTY...

At 223 PM CDT, a severe thunderstorm was located near Walnut, or 13
miles southwest of Jasper, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Walnut...                         Wayton...
Cowell...                         Nail...
Crossroad...                      Swain...
Deer...                           

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CDT for western and
north central Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3588 9305 3573 9324 3573 9340 3582 9343
      3594 9333
TIME...MOT...LOC 1923Z 219DEG 38KT 3583 9329 

HAIL...1.00IN
WIND...60MPH
 
$$

DTC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 12:28 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Apr 7, 12:28 PM CDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
1228 PM CDT Wed Apr 7 2021

.UPDATE...

Updated to include the 18Z aviation discussion.

&&

.AVIATION...

Southerly winds gusting to 25-30 kts, showers and strong/severe
thunderstorm potential during the afternoon hours. MVFR ceilings
through the day, with IFR conditions during periods of heavy rain
with thunderstorms. After the cold front moves across the state
this afternoon, wind direction will shift from the WSW and
conditions will improve to VFR.

&&

.PREV DISCUSSION...(ISSUED 626 AM CDT Wed Apr 7 2021)
AVIATION...Updated w/ a discussion for the 07/12Z TAFs

SCT mid-lvl cloud cover remains in place over the state Wed
morning, w/ TSRA ongoing over N/Wrn AR. MVFR condns are ongoing at
select terminals and expected to become more widespread across the
FA later Wed morning. Winds early in the PD wl remain Srly and
gusty w/ readings of 15-20 kts and stronger gusts in excess of 25
kts possible. A cold frnt was located over Cntrl OK and wl move
across the state from W to E this afternoon. BKN line of TSRA wl
accompany the FROPA w/ VRB winds possible. CIGs may deteriorate to
IFR status as precip moves across terminals w/ short lived VIS
restrictions as well. The frnt should clear the state late Wed
night and gusty Wrly winds wl prevail w/ dry wx and VFR condns
returning.

/232/

PREV DISCUSSION...(ISSUED 356 AM CDT Wed Apr 7 2021)

SHORT TERM...Today Through Thursday Night

.Potential for scattered strong to severe thunderstorms remains
possible across much of the state Wednesday afternoon and evening...

.Synopsis...

WV sat imgry indicated an upper-lvl vort max moving across the Cntrl
High Plains this AM, w/ scattered convection ongoing over Cntrl
KS/OK. Recent mesoanalysis was further indicative of a robust H500
trof over the CO/KS/OK border region. Locally, a strong region of
cyclonic sfc flow was located over Nrn/Cntrl OK, w/ a stout pres
grad extending over the Natural State, driving modest Srly winds. A
plume of Td's in excess of 60F was noted, extending as far north as
the I-40 corridor across AR, and a stout H850 LLJ of 35 kts wl cont
to fuel moisture advection through late Wed morning.

.Wed afternoon and evening...

The aforementioned upper trof wl shift E/wrd through the day,
becoming better juxtaposed w/ sfc low pressure. Associated hgt falls
aloft wl promote a strong sfc mass response as sfc low pressure is
swept towards the N/E into Ern KS/Cntrl MO. This wl position a
tailing cold frnt from N to S across Ern OK. Srly winds ahead of the
frnt will supply a plume of sfc Td's in excess of 60-65F over much
of the Natural State. However, lingering cloud cover will lkly
inhibit diurnal/radiational heating and keep afternoon high T's in
the mid-70s. ML buoyancy progs remain around 1500 J/kg out ahead of
the approaching cold frnt...more than enough to support convective
activity invof upper-lvl forcing for ascent and the cold frnt.

Regarding svr hazard potential, an H500 jet streak of 70+ kts will
overspread the state as the upper trof approaches Wed afternoon,
providing sufficient bulk shear of 50-60 kts. CAM guidance remains
consistent w/ initiation of precip over Ern OK early Wed afternoon
along the advancing frnt. Sufficient bulk shear wl support a window
of discrete cell development, and strong low-lvl veering wind
profiles wl support rotating updrafts early on. W/ this in mind, svr
hazards wl consist of large hail and potentially some tornadic
activity in the first few hours following initiation over Wrn AR.
However, nearly parallel sfc bndry and shear vector orientation in
conjunction w/ modest WAA/isentropic ascent via an H850-H700 LLJ wl
lkly lead to rapid upscale growth into a broken band of storms and
embedded supercells as the afternoon progresses.

Through the later afternoon and early evening hours, the cold frnt
wl quickly sweep across the state, and cold pool consolidation wl
lead to an evolving QLCS storm mode, where all svr hazards wl remain
possible...and damaging winds becoming the most lkly hazard via
strong wind energy aloft potentially reaching the sfc, particularly
over portions of Ern and S/Ern AR. Storm activity wl cont to march
E/wrd through the evening and lkly be clear of the MS river by 02-
03Z Wed night.

An isolated flash flooding threat will be possible as well,
particularly over Cntrl and Ern AR where rainfall totals of one
inch more could be seen Wed night.

.Thurs...

The cold frnt wl usher in drier air and stout Wrly winds on Thurs,
w/ readings of 10-15 kts and gusts of 20+ kts possible through the
day. Drier wx wl be noted across the FA w/ seasonable afternoon T's
in the upper 60s over Nrn AR, and mid 70s over Cntrl and Srn AR.

LONG TERM...Friday Through Tuesday

An upper low will be over the Great Lakes region to begin the long
term period with an upper level ridge over the west coast. The upper
low will move north through the Great Lakes tonight as another upper
low moves into the Plains. This low will move through the Midwest
and into the Great lakes Saturday night and Sunday. Another upper
low moves into the northern Plains Monday and into the Great Lakes
Tuesday. With the series of lows moving north of Arkansas flow over
the state will vary between zonal and northwest.

A front will be stalled near the Louisiana and Mississippi
borders to begin the period. This front, along with another cold
front approaching from the northwest, will bring showers and
thunderstorms to the area Friday into early Saturday. Saturday
night and Sunday should be dry with high pressure over the area.
Rain chances return Sunday night as another cold front approaches
and rain chances continue into Tuesday. Above normal temperatures
will continue until a cool down on Tuesday.

&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Aviation...231
Hazardous weather outlook, Apr 7, 1:23 PM CDT, 36 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
123 PM CDT Wed Apr 7 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-081000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
123 PM CDT Wed Apr 7 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...This afternoon and Tonight

Strong southerly winds of 10-15 knots and gusts of 20+ knots will
be noted across the state ahead of an advancing cold front.
Boaters and lake/river goers should take precautions if they are
anticipating to be on the water this afternoon.

The cold front will move through the region this afternoon into
early evening with widespread showers and thunderstorms expected.
Strong to severe thunderstorms are likely over western and
central Arkansas this afternoon with the line of storm reaching
eastern Arkansas early this evening. Large hail, strong winds and
even a few tornadoes will be possible especially in the late
afternoon through early evening hours.

Locally heavy rainfall could be seen as well with widespread
accumulations of up to one inch and locally greater amounts
possible...which may result in an isolated flash flooding threat.

.DAYS TWO THROUGH SEVEN...Thursday Through Tuesday

No hazardous weather is expected through the forecast period.

.Spotter Information Statement...

Spotter Activation May Be Needed

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Special weather statement, Apr 7, 8:31 AM CDT, 5 hours 28 minutes before
Special Weather Statement
National Weather Service Little Rock AR
831 AM CDT Wed Apr 7 2021

ARZ012-021-022-071400-
Pope AR-Johnson AR-Newton AR-
831 AM CDT Wed Apr 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON...
SOUTHEASTERN NEWTON AND NORTHERN POPE COUNTIES UNTIL 900 AM CDT...

At 830 AM CDT, Doppler radar was tracking a strong thunderstorm near
Holman, or 12 miles northeast of Clarksville, moving northeast at 50
mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Dillen...                         Moore...
Bertha...                         Smyrna...
Holman...                         Ben Hur...
Fort Douglas...                   Lutherville...
Long Pool Campground...           Haw Creek Falls Campground...
Nogo...                           Treat...
Sand Gap...                       Lurton...
Simpson...                        Mineral Springs Recreation Area...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3577 9295 3573 9295 3572 9291 3564 9284
      3546 9333 3561 9344 3587 9303
TIME...MOT...LOC 1330Z 240DEG 45KT 3558 9331

57
Special weather statement, Apr 7, 1:42 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Little Rock AR
142 PM CDT Wed Apr 7 2021

ARZ030-037-071930-
Scott AR-Logan AR-
142 PM CDT Wed Apr 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN AND NORTHERN
SCOTT COUNTIES UNTIL 230 PM CDT...

At 141 PM CDT, Doppler radar was tracking a strong thunderstorm over
Echo, or 13 miles north of Waldron, moving northeast at 45 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Booneville...                     Mansfield...
Magazine...                       Echo...
Barber...                         Lucas...
Chismville...                     Sugar Grove...
Carolan...                        Grayson...
Glendale in Logan County...       Ione...
Elm Park...                       Liberty...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 800 PM CDT for western
Arkansas.

LAT...LON 3495 9433 3496 9427 3497 9423 3506 9423
      3506 9425 3510 9414 3514 9414 3514 9403
      3523 9403 3523 9392 3527 9392 3530 9384
      3504 9371 3494 9434
TIME...MOT...LOC 1841Z 244DEG 37KT 3508 9418

Cooper
Special weather statement, Apr 7, 1:47 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Little Rock AR
147 PM CDT Wed Apr 7 2021

ARZ012-021-071930-
Johnson AR-Newton AR-
147 PM CDT Wed Apr 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON AND SOUTHWESTERN NEWTON
COUNTIES UNTIL 230 PM CDT...

At 147 PM CDT, Doppler radar was tracking a strong thunderstorm near
Woodland, or 8 miles northwest of Clarksville, moving northeast at 50
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Clarksville...                    Hartman...
Dillen...                         Woodland...
Hinkle...                         Devils Knob...
Hoyt...                           Walnut...
Rosetta...                        Upper Buffalo Wilderness Area...
Coal Hill...                      Catalpa...
Fort Douglas...                   Fallsville...
Swain...                          Haw Creek Falls Campground...
Union City...                     Oark...
Hunt...                           Nail...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 800 PM CDT for western,
central and north central Arkansas.

LAT...LON 3576 9307 3573 9312 3573 9316 3569 9317
      3538 9361 3539 9364 3541 9366 3538 9369
      3538 9371 3558 9370 3577 9356 3577 9352
      3582 9352 3593 9343
TIME...MOT...LOC 1847Z 221DEG 42KT 3552 9361

DTC
Special weather statement, Apr 7, 1:57 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Little Rock AR
157 PM CDT Wed Apr 7 2021

ARZ037-071945-
Scott AR-
157 PM CDT Wed Apr 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SCOTT COUNTY UNTIL 245 PM
CDT...

At 157 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oliver, or near Waldron, moving northeast at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Waldron...                        Beauchamp...
Cardiff...                        Oliver...
Morgan Springs...                 Cauthron...
Needmore...                       Winfield...
Hon...                            Parks...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 800 PM CDT for western
Arkansas.

LAT...LON 3494 9434 3503 9398 3502 9392 3480 9386
      3478 9440
TIME...MOT...LOC 1857Z 242DEG 27KT 3490 9421

DTC

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 8:31 AM CDTSpecial Weather StatementLZKPope29 min
Apr 7, 1:42 PM CDTSpecial Weather StatementLZKSebastian48 min
Apr 7, 1:47 PM CDTSpecial Weather StatementLZKJohnson43 min
Apr 7, 1:57 PM CDTSpecial Weather StatementLZKScott48 min
Apr 7, 2:02 PM CDTSpecial Weather StatementLZKCalhoun, Ouachita43 min
Apr 7, 2:05 PM CDTSevere Thunderstorm WarningLZKPolk55 min
Apr 7, 2:18 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Ouachita27 min
Apr 7, 2:19 PM CDTTornado WarningLZKLogan, Scott, Yell14 min
Apr 7, 2:21 PM CDTSevere Thunderstorm WarningLZKArkansas, Lonoke, Monroe, Prairie39 min
Apr 7, 2:27 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Stone, Van Buren, White33 min
Apr 7, 2:30 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski, Saline45 min
Apr 7, 2:33 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell42 min
Apr 7, 2:34 PM CDTSpecial Weather StatementLZKPrairie41 min
Apr 7, 2:36 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott39 min
Apr 7, 2:39 PM CDTSpecial Weather StatementLZKNewton51 min
Apr 7, 2:45 PM CDTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas, Grant, Jefferson, Ouachita30 min
Apr 7, 2:45 PM CDTTornado WarningLZKLogan, Yell45 min
Apr 7, 3:03 PM CDTSevere Thunderstorm WarningLZKMontgomery, Scott, Yell42 min
Apr 7, 3:04 PM CDTSpecial Weather StatementLZKLincoln41 min
Apr 7, 3:05 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White40 min
Apr 7, 3:09 PM CDTSpecial Weather StatementLZKGrant51 min
Apr 7, 3:09 PM CDTSevere Thunderstorm WarningLZKYell39 min
Apr 7, 3:15 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell32 min
Apr 7, 3:16 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, White44 min
Apr 7, 3:25 PM CDTSevere Thunderstorm WarningLZKYell23 min
Apr 7, 3:28 PM CDTSevere Thunderstorm WarningLZKLogan, Yell17 min
Apr 7, 3:33 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski30 min
Apr 7, 3:35 PM CDTSevere Thunderstorm WarningLZKLawrence, Randolph25 min
Apr 7, 3:46 PM CDTSpecial Weather StatementLZKPope59 min
Apr 7, 4:08 PM CDTSpecial Weather StatementLZKArkansas52 min
Apr 7, 4:11 PM CDTSpecial Weather StatementLZKLonoke, Prairie49 min
Apr 7, 6:23 PM CDTSpecial Weather StatementLZKFaulkner52 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.